Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Woodman
Guest
 
Posts: n/a
Default mixed feelings on Zonegran

Been on 200 mg at nite for 2 months now for bipolar problem. Previously on lithium. So far it works and it has curbed appetite for food an caused some weight loss. Side effects include vivid dreams and some impatience issues. <br> The drug did initially seem to cause some headaches but stopped. Good news is there have been no bipolar events since starting and doctor says its good to rotate off other drugs periodically for sake of organs.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Zonegran Frank Zonegran 4 11-25-2008 04:22 AM
Zonegran Eunice McNut Zonegran 2 05-12-2008 06:56 PM
zonegran Joann Zonegran 0 12-03-2005 06:00 AM
Zonegran jcrlady Zonegran 1 12-02-2005 06:00 AM
Zonegran Susan Zonegran 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:45 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.